helplinedonate
  • Announcements

    • ForumAdmin

      Frequently Asked Questions - Step by step guides

      Do you need assistance registering, logging in, posting, etc? Please visit the all new Frequently Asked Question Forum for step-by-step guides. Click the link below to access these helpful guides. Frequently Asked Questions
    • ForumAdmin

      Recursos Nuevos en Español

      http://www.parkinson.org/ayuda   http://www.parkinson.org/espanol    
    • ForumAdmin

      Línea de Ayuda 1-800-473-4636

      Línea de Ayuda 1-800-473-4636   ¿Qué es la línea de ayuda 1-800-4PD-INFO (473-4636) de la Fundación Nacional de Parkinson? Es un número de teléfono gratuito que ayuda a las personas con la enfermedad de Parkinson, sus familiares, amigos y profesionales de salud, a solucionar diferentes inquietudes.   La línea de ayuda ofrece: Información actualizada Apoyo emocional Referidos a profesionales de salud Recursos comunitarios Amplia variedad de publicaciones gratis    
appa52

How can I minimise the wearing off symptoms

8 posts in this topic

Doctor

I am dx with PD in 2008. From 2011 I started taking Madopar 200mg/50mg. From last week my neurologist put me on Stalevo 200/50/200mg four times a day. Very effective. But I am suffering from severe end of the dose wearing off symptoms for about two hrs. How can I minimise the wearing off symptoms. Will this go away with time?

Share this post


Link to post
Share on other sites

Usually we pay attention to intervals and move the dosages closer together to avoid wearing off (you may need to add a dose at the end of the day as you shrink intervals). Be careful on the switch as you may not require the dosage increase and comtan (Stalevo) he/she gave you. It could be that the low dose given more frequently is effective. I would discuss these options with your doc.

Share this post


Link to post
Share on other sites

Doctor

 

I take Stalevo 9am ,12pm , 3pm, and 6 pm. No problem during this period. My problem is three hrs after my last dose. That is around 9pm. Severe wearing off symptoms (shaking of my left leg voluntary movement my left hand fingers). This will last for two hours till 11PM. After that I am normal. What can I do to minimise this symptoms.

Share this post


Link to post
Share on other sites

In our experience under physician supervision it is ok, but it must be tailored to the patient. You and your doc can find the best solution. Good luck.

Share this post


Link to post
Share on other sites

Hi Dr, The original poster said severe withdrawel started about 9 pm and lasted till 11 pm, then goes back to normal. Why does the problem right itself after 2 hours and not taking further medication {if you see what I`m getting at}?

Thanks.

ryam.

[

Share this post


Link to post
Share on other sites

I am actually not sure. Usually when this occurs late in the day (which we have seen in a few patients), we make a few medication adjustments (before this time and after) and it resolves.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now